# SDR CWQ2004F00010

- Difficulty date: February 16, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600276
- Engine: Pwa JT15D5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Piccolo Tube
- Part number: 65525024
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1-4 INSP.  MECH GRABBED THE TIP BLEED AIR FEED TUBE AND APPLIED PRESSURE BACK AND FORTH, A NOISE WAS HEARD BANGING AT EACH STROKE.  AFTER DISASSEMBLY  (REMOVAL OF LIP) FOUND THE 6552502-4, PICCOLO ASSY ATTACH LEGS (3 EA) .8750 CRACKED, ALMOST BROKEN.  ALSO THE LIP NOSE CAP PN 65525051 WAS CHAFFED PAST 50 PERCENT OF MATERIAL THICKNESS.  BOTH THE PICCOLO ASSY AND THE NOSE CAP (LIP) WERE REPLACED, USING SAME TYPE FASTENERS REMOVED.  ATTACHED PICTURES.
